VU Matematikos ir informatikos fakulteto autoriaus 'Andrius Grigutis' publikacijų sąrašas
pagal Lietuvos akademinių bibliotekų tinklo (LABT) publikacijų bazę VUB:

Eil. Nr. Publikacija
1Grigutis, Andrius; Jankauskas, Jonas; Šiaulys, Jonas. Multiseasonal discrete-time risk model revisited // Lithuanian mathematical journal. New York : Springer. ISSN 0363-1672. eISSN 1573-8825. 2023, first published online, p. [1-21]. DOI: 10.1007/s10986-023-09613-z.
2Grigutis, Andrius. Exact expression of ultimate time survival probability in homogeneous discrete-time risk model // AIMS mathematics. Springfield : American Institute of Mathematical Sciences. eISSN 2473-6988. 2023, vol. 8, iss. 3, p. 5181-5199. DOI: 10.3934/math.2023260.
3Grigutis, Andrius. Determining exact survival probability by setting discrete random variables in E. Sparre Andersen’s model // Probability uncertainty and quantitative risk. Springfield : American Institute of Mathematical Sciences. ISSN 2095-9672. eISSN 2367-0126. 2023, vol. 8, iss. 4, p. 445-462. DOI: 10.3934/puqr.2023020.
4Grigutis, Andrius; Karbonskis, Arvydas; Šiaulys, Jonas. Ruin probability for renewal risk models with neutral net profit condition // Nonlinear analysis: modelling and control. Vilnius : Vilnius University Press. ISSN 1392-5113. eISSN 2335-8963. 2023, vol. 28, no. 6, p. 1182-1195. DOI: 10.15388/namc.2023.28.33507.
5Grigutis, Andrius. Probabilistic overview of probabilities of default for low default portfolios by K. Pluto and D. Tasche = Iмовiрнiсний оглядймовiрностей дефолту для портфелiв з низьким рiвнем дефолту введених К.Плуто та Д. Таше // Вісник Київського національного університету імені Тараса Шевченка. Серія: фізико-математичні науки = Bulletin of Taras Shevchenko National University of Kyiv. Series: physics and mathematics. Кĭiв : Киĭвський нацiональний унiверситет iменi Тараса Шевченка. ISSN 1812-5409. eISSN 2218-2055. 2023, no. 2, p. 63-74. DOI: 10.17721/1812-5409.2023/2.7.
6Alencenovič, Alina; Grigutis, Andrius. Bi-seasonal discrete time risk model with income rate two // Communications in statistics - theory and methods. Philadelphia : Taylor and Francis. ISSN 0361-0926. eISSN 1532-415X. 2023, vol. 52, iss. 17, p. 6161-6178. DOI: 10.1080/03610926.2022.2026962.
7Grigutis, Andrius; Jankauskas, Jonas. On 2 × 2 determinants originating from survival probabilities in homogeneous discrete time risk model // Results in mathematics. Basel : Springer Basel. ISSN 1422-6383. eISSN 1420-9012. 2022, vol. 77, iss. 5, art. no. 204, p. [1-25]. DOI: 10.1007/s00025-022-01736-y.
8Grigutis, Andrius; Nakliuda, Artur. Note on the bi-risk discrete time risk model with income rate two // Modern stochastics: theory and applications. Vilnius : VTeX. ISSN 2351-6046. eISSN 2351-6054. 2022, vol. 9, iss. 4, p. 401-412. DOI: 10.15559/22-VMSTA209.
9Grigutis, Andrius; Šiaulys, Jonas. Ultimate time survival probability in three-risk discrete time risk model // Mathematics. Basel : MDPI. eISSN 2227-7390. 2020, vol. 8, no. 2, art. no. 147, p. [1-30]. DOI: 10.3390/math8020147.
10Grigutis, Andrius; Šiaulys, Jonas. Recurrent sequences play for survival probability of discrete time risk model // Symmetry. Basel : MDPI. ISSN 2073-8994. eISSN 2073-8994. 2020, vol. 12, iss. 12, art. no. 2111, p. [1-21]. DOI: 10.3390/sym12122111.
11Garunkštis, Ramūnas; Grigutis, Andrius. The size of the Lerch zeta-function at places symmetric with respect to the line R(s)=1/2 // Czechoslovak mathematical journal. Heidelberg : Springer. ISSN 0011-4642. eISSN 1572-9141. 2019, vol. 69, iss. 1, p. 25-37. DOI: 10.21136/CMJ.2018.0149-17.
12Garunkštis, Ramūnas; Grigutis, Andrius. The size of the Selberg zeta-function at places symmetric with respect to the line Re(s)=1/2 // Results in mathematics. Basel : Birkhäuser. ISSN 1422-6383. 2016, Vol. 70, no 1, p. 271-281. DOI: 10.1007/s00025-015-0486-7.
13Grigutis, Andrius; Šiaučiūnas, Darius. On the modulus of the Selberg zeta-functions in the critical strip // Mathematical mdelling and analysis. Vilnius : Taylor&Francis and VGTU. ISSN 1392-6292. eISSN 1648-3510. 2015, vol. 20, no. 6, p. 852-865. DOI: 10.3846/13926292.2015.1119213.
14Grigutis, Andrius; Korvel, Agneška; Šiaulys, Jonas. Ruin probabilities of a discrete-time multi-risk model // Information technology and control. Kaunas : Technologija. ISSN 1392-124X. eISSN 2335-884X. 2015, Vol. 44, no 4, p. 367-379. DOI: 10.5755/j01.itc.44.4.8635.
15Grigutis, Andrius; Korvel, Agneška; Šiaulys, Jonas. Ruin probability in the three-seasonal discrete-time risk model // Modern stochastics: theory and applications / Vilnius university, Taras Shevchenko National University of Kyiv ; editorial board: co-editors-in-chief K. Kubilius, Yu. Mishura. Vilnius : VTeX. ISSN 2351-6054. 2015, Vol. 2, No. 4, p. 421-441. DOI: 10.15559/15-VMSTA45.
16Garunkštis, Ramūnas; Grigutis, Andrius. Zeros of the Lerch transcendent function // Mathematical modelling and analysis = Matematinis modeliavimas ir analizė / Vilnius Gediminas Technical University, Institute of Mathematics and Informatics. Vilnius : Technika. ISSN 1392-6292. 2012, vol. 17, no. 2, p. 245-250. DOI: 10.3846/13926292.2012.662532.
17Grigutis, Andrius. Zeros of the polylogarithm function // Mathematical modelling and analysis : 16th international conference, May 25-28, 2010, Sigulda, Latvia : abstracts. Riga : University of Latvia, 2011. ISBN 9789984453514. p. 51. Prieiga per internetą: <http://mma2011.lu.lv/Abstract_MMA2011[1].pdf>.
18Grigutis, Andrius; Garunkštis, Ramūnas. Zeros of the generalized polylogarithm function // 27th Journées Arithmétiques, June 27 - July 1, 2011, Vilnius, Lithuania : programme and abstract book. Vilnius : Vilniaus universitetas. 2011, p. 23. Prieiga per internetą: <http://atlas-conferences.com/cgi-bin/abstract/cbcw-65> [žiūrėta 2011-07-08].
19Garunkštis, Ramūnas; Grigutis, Andrius. Selberg's central limit theorem on the critical line and the Lerch zeta-function // 10th international Vilnius conference on probability theory and mathematical statistics = 10-oji tarptautinė Vilniaus tikimybių teorijos ir matematinės statistikos konferencija : [abstracts]. Vilnius : TEV, 2010. ISBN 9786094330094. p. 152.
20Grigutis, Andrius. Selberg's central limit theorem on the critical line and the Lerch zeta-function. II // Šiauliai mathematical seminar / Šiauliai University. Šiauliai : Šiaulių universiteto leidykla. ISSN 1822-511X. 2010, vol. 5, no. 13, p. 31-40.
21Garunkštis, Ramūnas; Grigutis, Andrius; Laurinčikas, Antanas. Selberg's central limit theorem on the critical line and the Lerch zeta-function // New directions in value-distribution theory of zeta and L-functions : Würzburg conference, October 6-10, 2008 / Editors: Rasa Steuding, Jörn Steuding. Aachen : Shaker Verlag, 2009. ISBN 9783832288181. p. 57-63.